Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
vandeathwood

Regimen Red Face?

I justed bought the Regimen about 5 days ago.. my face is usually quite white and now is Red I was wondering will the redness ever go down?

Share this post


Link to post
Share on other sites

I think it depends. The redness should go down over time, but mine didn't. As I continued applying, my face got redder and redder until the skin started flaking off and the skin underneath felt like it was burning. I've never felt pain like it, so I came off the regimen and my face returned to normal after a while.

Monitor it and see how it goes, for most people the redness does die down fairly quickly.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×